Alert archive / Wisconsin / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

July 30, 2011Chippewa County, Dunn County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jul 30, 2011, 1:59 PM CDT for Chippewa County, Dunn County, Wisconsin. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2011, 1:59 PM CDT (18:59 UTC)
Expired
Jul 30, 2011, 3:00 PM CDT
In force
61 min
Issued by
NWS Twin Cities, MN

Counties Chippewa County, WI, Dunn County, WI

The radar

The La Crosse radar (KARX), 132 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2011-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2252 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2011-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2252 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

876 
WWUS83 KMPX 301859
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 PM CDT SAT JUL 30 2011

WIZ023-025-027-028-302000-
CHIPPEWA-DUNN-EAU CLAIRE-ST. CROIX-
159 PM CDT SAT JUL 30 2011

AT 156 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
SHELDON TO 5 MILES EAST OF JIM FALLS TO 7 MILES NORTHWEST OF CHIPPEWA
FALLS TO KNAPP. THESE STORMS WERE MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  JIM FALLS.
  CHIPPEWA FALLS.
  BATEMAN.
  CADOTT.
  LAKE HALLIE.
  LUDINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4469 9093 4479 9177 4519 9235 4516 9158
      4517 9120 4527 9094 4526 9092 4519 9091
      4469 9091
TIME...MOT...LOC 1859Z 302DEG 24KT 4515 9084 4505 9116
          4496 9150 4497 9204

$$

CLF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 30, 1:58 PM CDT, 1 minute earlier.

Area forecast discussion, Jul 30, 1:58 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
158 PM CDT SAT JUL 30 2011

.DISCUSSION...
THINGS WILL BE BRIEF TODAY... BUT SINCE LITTLE HAS CHANGED AND
THIS PERSISTENT PATTERN LOOKS TO ESSENTIALLY REMAIN IN PLACE
THROUGH THE WEEK... WOULDN/T HAVE MUCH EARTH SHATTERING NEW
INFORMATION TO SHARE ANYWAY. LATEST VISIBLE SATELLITE AND RADAR
IMAGERY SHOW TWO AREAS OF CONVECTION IMPACTING THE AREA AT THE
CURRENT TIME... OVER WEST CENTRAL WISCONSIN AND FAR WEST CENTRAL
MINNESOTA. A BOUNDARY LAID DOWN BY THE CONVECTION OVER THE EASTERN
CWFA EXTENDS BACK WEST TO THE DAKOTAS... AND A NEW SEVERE
THUNDERSTORM WATCH IS LOCATED FROM NEAR THIS BOUNDARY SOUTHWARD.
SUBSTANTIAL INSTABILITY WITH MLCAPE AOA 3000 J/KG CHARACTERIZES
THE AIRMASS IN THIS AREA... WITH MINIMAL CIN. 0-6KM SHEAR VALUES
ARE GENERALLY IN THE 30-40KT RANGE... WITH EFFECTIVE SHEAR RUNNING
A BIT HIGHER GIVEN THE DEPTH OF THE STORMS. THIS DEEP LAYER SHEAR
LOOKS TO BE SUFFICIENT FOR MID-LEVEL ROTATION GIVEN RADAR
SIGNATURES WE HAVE SEEN. LOW LEVEL ROTATION WILL BE MOST FAVORED
NEAR THE BOUNDARY WHERE 0-1KM SHEAR IS AOA 15KT... BUT AS ONE
MOVES SOUTH IT DECLINES QUICKLY. SO... ALTHOUGH A TORNADO CANNOT
BE RULED OUT... PARTICULARLY WITH LCL HEIGHTS GENERALLY RUNNING
AOB 1000M AND THE AFOREMENTIONED ENHANCED LOW LEVEL SHEAR NEAR THE
BOUNDARY... IT SHOULD NOT BE THE PREDOMINANT SEVERE WEATHER THREAT
THIS AFTERNOON INTO THIS EVENING. LARGE HAIL... LOCAL
DOWNBURSTS... AND HEAVY RAIN MAY BE THE MAIN ISSUES... ALTHOUGH
IF/WHEN STORMS ORGANIZE INTO CLUSTERS/LINES THEN MORE WIDESPREAD
DAMAGING WINDS COULD BE AN ISSUE. MESOSCALE FORCING WITH THE
EXISTING OUTFLOW BOUNDARY AND OTHER SUBTLE FEATURES WILL BE THE
MAIN INITIATORS THROUGH MID AFTERNOON... THEN THE UPSTREAM FRONTAL
BOUNDARY SHOULD ALLOW FOR SOMEWHAT MORE WIDESPREAD DEVELOPMENT
FROM NORTHWEST TO SOUTHEAST AS WE HEAD INTO THE EVENING HOURS.

AS MENTIONED... THE OVERALL FORECAST THINKING HAS NOT CHANGED
MUCH... SO THE FORECAST HAS CHANGED LITTLE FOR THE REMAINDER OF
THE PERIOD FROM TONIGHT THROUGH THE NEXT SYSTEM OF NOTE WHICH
IMPACTS THE REGION MONDAY INTO TUESDAY. THIS AFTERNOON/S FRONTAL
BOUNDARY WILL PUSH SOUTHEAST TONIGHT... TAKING MOST OF THE
ACTIVITY IN THAT DIRECTION AS IT SEES A DIURNAL WEAKENING INTO THE
OVERNIGHT HOURS SINCE THERE DOES NOT APPEAR TO BE A SIGNIFICANT
LOW LEVEL JET RESPONSE OVERNIGHT TO KEEP MUCH GOING. WEAK HIGH
PRESSURE TRIES TO SETTLE INTO THE AREA SUNDAY... BUT THE OLD
FRONTAL BOUNDARY AND ASSOCIATED BAROCLINIC ZONE WILL LINGER OVER
THE CENTRAL/SOUTHERN PORTION OF THE AREA... SO SOME STORMS WILL BE
POSSIBLE SUNDAY INTO SUNDAY EVENING... ALTHOUGH COVERAGE SHOULD BE
LIMITED GIVEN THE LIMITED FORCING. RETURN FLOW WILL BRING CHANCES
FOR SHRA/TSRA BACK NORTH MONDAY INTO MONDAY EVENING... THEN THE
NEXT COLD FRONTAL BOUNDARY LOOKS TO SWING THROUGH MONDAY NIGHT
INTO EARLY TUESDAY. SOME OF THE MORE RECENT GUIDANCE SEEMS TO
FAVOR THINGS EVEN FARTHER NORTH WITH THIS SYSTEM THAN PREVIOUSLY
INDICATED... BUT FOR NOW WILL KEEP LIKELY POPS OVER A GOOD PART OF
THE AREA. SEVERE WEATHER WILL BE A POSSIBILITY ONCE AGAIN GIVEN
PLENTY OF INSTABILITY WHICH WILL REMAIN IN PLACE ALONG WITH
ENHANCED SHEAR AHEAD OF THE FRONT AND APPROACHING UPPER WAVE. WE
THEN LOOK TO REPEAT THE CYCLE AGAIN... WITH HIGH PRESSURE SETTLING
INTO THE AREA TUESDAY NIGHT THROUGH WEDNESDAY AND POTENTIALLY INTO
THURSDAY. THE SUBSIDENCE IN THE WAKE OF TUESDAY/S SYSTEM LOOKS
MORE ROBUST THAN WITH TODAY/S FEATURE... AND THE BAROCLINIC ZONE
LOOKS LIKE IT WILL BE SHOVED SUFFICIENTLY FAR SOUTH TO KEEP MOST
OF THE AREA POP-FREE FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT.
FOR NOW... KEPT SOME CHANCE POPS IN THE FORECAST FOR THURSDAY AS
WARM ADVECTION TRIES TO SET BACK UP OVER THE AREA... ALTHOUGH SOME
OF THE NEWER GUIDANCE SUGGESTS THINGS WON/T FOCUS VERY WELL OVER
OUR AREA AS SOME RIDGING TRIES TO HOLD ON... WITH THE MAIN WARM
ADVECTION PCPN CHANCES STAYING TO OUR NORTHWEST AND WEST. GIVEN
THE UNCERTAINTY AND TIMING DIFFERENCES... DECIDED TO KEEP THINGS
DRY AFTER THURSDAY EXCEPT OVER THE WEST... WHERE SOME POPS ARE
INTRODUCED BY SATURDAY.

&&

.AVIATION.../18Z TAF ISSUANCE/

PRIMARY CONCERN IN THIS FORECAST PERIOD REVOLVES AROUND TIMING AND
SPATIAL COVERAGE OF THUNDERSTORMS EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND EVENING. MAIN CHANGES MADE TO THE FORECAST ACROSS
ALL SIX TAF SITES WAS TO SPEED UP THE TIMING OF INTRODUCING VCSH
OR VCTS. AT THIS TIME...THE MOST FAVORED TIME FOR THUNDERSTORM
DEVELOPMENT IS BETWEEN 00-04Z...WITH STORMS MOVING WEST TO EAST
AND CLEARING OUR OF FARTHEST EAST SITES BY AROUND 06Z. VFR
CONDITIONS SHOULD BE SEEN ACROSS THE AREA FOR MOST OF THE
PERIOD...BUT THUNDERSTORMS MAY INTRODUCE LESS THAN VFR CIGS THIS
EVENING TEMPORARILY. THE WEST TO EAST ORIENTED FRONTAL BOUNDARY
WILL SAG SOUTHWARD AS TIME GOES ON...WHICH WILL PRODUCE WIND
SHIFTS AT NORTHERN TAF SITES. THE FRONT IS EXPECTED TO SLOW AND
LINGER INTO TOMORROW...WHICH COULD BE THE FOCUS FOR MORE
THUNDERSTORM DEVELOPMENT SUNDAY AFTERNOON.

KMSP...MAIN CHANGE TO PREVIOUS TAF WAS TO INTRODUCE THUNDER AT
02Z. LATEST GUIDANCE DEVELOPS STORMS TO THE WEST THIS AFTERNOON
AND MOVES THEM INTO THE METRO AROUND 01-02Z. EXPECT TO SEE THUNDER
CLEAR OUT BY 05Z...BUT TIMING OF THESE STORMS WILL NEED TO BE
MONITORED ONCE THEY INITIATE. THESE STORMS COULD BRIEFLY BRING
CIGS BELOW VFR CONDITIONS TONIGHT. OTHERWISE...VFR CONDITIONS ARE
EXPECTED THROUGH THE FORECAST PERIOD. MSP WILL SEE A WIND SHIFT
LATER TONIGHT...TURNING MORE NORTHWESTERLY...BEFORE GOING BACK WSW
TOMORROW DURING THE DAY.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, Jul 30, 10:50 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1050 AM CDT SAT JUL 30 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
311600-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1050 AM CDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
OUTLOOK AREA...WITH THE MAIN THREAT PERIOD BEING LATE THIS
AFTERNOON INTO TONIGHT. SCATTERED THUNDERSTORMS WILL OCCUR ACROSS
CENTRAL MINNESOTA AND PORTIONS OF WEST CENTRAL WISCONSIN THROUGH
EARLY AFTERNOON... MAINLY NORTH OF A LINE FROM BENSON TO SAINT
CLOUD TO LADYSMITH. A FEW OF THESE MAY REACH SEVERE LIMITS WITH
QUARTER SIZE HAIL. DURING THE LATE AFTERNOON AND EVENING
HOURS...SCATTERED STORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL
MINNESOTA AND EVOLVE GRADUALLY SOUTHEAST THROUGH THE EVENING AND
POSSIBLY INTO THE OVERNIGHT. LARGE HAIL AND SCATTERED STRONG WINDS
WOULD BE THE PRIMARY THREATS FROM ANY STORMS THAT DO REACH SEVERE
LIMITS. THERE IS A SMALL CHANCE FOR A TORNADO OR TWO IN CENTRAL
MINNESOTA LATE THIS AFTERNOON AND EARLY THIS EVENING...GENERALLY
ALONG AND NORTH OF A MONTEVIDEO TO CAMBRIDGE LINE. IN
ADDITION...TEMPORARY HEAVY RAINFALL RATES COULD LEAD TO SOME
LOCALIZED FLOODING ISSUES DUE TO RECENT WET CONDITIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE OUTLOOK
AREA ON SUNDAY. A FEW STRONG STORMS ARE POSSIBLE.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE OUTLOOK
AREA ON MONDAY AFTERNOON AND NIGHT WITH THE APPROACH AND PASSAGE
OF A FRONT.

THERE ARE CHANCES FOR THUNDERSTORMS TUESDAY...AND THEN AGAIN
WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED... MAINLY LATE THIS
AFTERNOON AND EVENING ACROSS CENTRAL AND EASTERN MINNESOTA AND
WESTERN WISCONSIN.

In the hours before

Special weather statement, Jul 30, 10:32 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1032 AM CDT SAT JUL 30 2011

MNZ044-045-050>053-WIZ014-301630-
BENTON-CHISAGO-ISANTI-KANABEC-MILLE LACS-POLK-SHERBURNE-
1032 AM CDT SAT JUL 30 2011

AT 1029 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
HINCKLEY TO OGILVIE TO 3 MILES SOUTHWEST OF PEASE. THESE STORMS WERE
MOVING EAST AT 40 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  QUAMBA.
  LEWIS LAKE.
  BRUNSWICK.
  DALBO.
  BRAHAM.
  STANCHFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4598 9304 4597 9313 4574 9313 4573 9286
      4565 9287 4565 9254 4573 9254 4574 9252
      4572 9237 4536 9282 4565 9392 4607 9305
TIME...MOT...LOC 1531Z 286DEG 29KT 4608 9283 4583 9335
          4567 9367

CLF
Special weather statement, Jul 30, 11:24 AM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1124 AM CDT SAT JUL 30 2011

WIZ014-015-301730-
BARRON-POLK-
1124 AM CDT SAT JUL 30 2011

AT 1119 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES WEST OF LUCK. THIS STORM WAS MOVING EAST AT 35
MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  LUCK.
  LEWIS.
  CLAM FALLS.
  MCKINLEY.
  COMSTOCK.
  CUMBERLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4565 9214 4564 9179 4543 9181 4547 9269
      4565 9269 4565 9254 4573 9253 4574 9227
      4574 9216
TIME...MOT...LOC 1623Z 271DEG 32KT 4559 9250

CLF
Local storm report, Jul 30, 12:14 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1214 PM CDT SAT JUL 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HAIL             3 N DONNELLY            45.73N 96.01W
07/30/2011  M1.00 INCH       STEVENS            MN   FIRE DEPT/RESCUE

&&

TRH
Special weather statement, Jul 30, 12:14 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1214 PM CDT SAT JUL 30 2011

WIZ014>016-023-025-027-301830-
BARRON-CHIPPEWA-DUNN-POLK-RUSK-ST. CROIX-
1214 PM CDT SAT JUL 30 2011

AT 1211 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR RANGE. THIS STORM WAS MOVING EAST AT 30 MPH.

HAIL UP TO DIME SIZE...FUNNEL CLOUDS...AND WINDS UP TO 50 MPH ARE
POSSIBLE WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  RANGE.
  TURTLE LAKE.
  ALMENA.
  PRAIRIE FARM.
  HILLSDALE.
  DALLAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FUNNEL CLOUD WAS SEEN BY A TRAINED SPOTTER 5 MILES NORTH OF AMERY
IN POLK COUNTY AT AROUND 1210 PM CDT.

&&

LAT...LON 4554 9142 4505 9159 4530 9266 4556 9234
TIME...MOT...LOC 1713Z 284DEG 28KT 4542 9225

CLF
Special weather statement, Jul 30, 1:07 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
107 PM CDT SAT JUL 30 2011

MNZ054-301900-
LAC QUI PARLE-
107 PM CDT SAT JUL 30 2011

AT 106 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES SOUTH OF BIG STONE CITY...OR 9 MILES NORTHWEST
OF NASSAU. THIS STORM WAS MOVING EAST AT 25 MPH.

PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  NASSAU.
  BELLINGHAM.
  LOUISBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 4526 9646 4527 9645 4526 9629 4523 9627
      4523 9623 4520 9618 4520 9612 4500 9611
      4504 9646
TIME...MOT...LOC 1807Z 280DEG 15KT 4518 9652

CLF
Special weather statement, Jul 30, 1:59 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
159 PM CDT SAT JUL 30 2011

WIZ023-025-027-028-302000-
CHIPPEWA-DUNN-EAU CLAIRE-ST. CROIX-
159 PM CDT SAT JUL 30 2011

AT 156 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
SHELDON TO 5 MILES EAST OF JIM FALLS TO 7 MILES NORTHWEST OF CHIPPEWA
FALLS TO KNAPP. THESE STORMS WERE MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  JIM FALLS.
  CHIPPEWA FALLS.
  BATEMAN.
  CADOTT.
  LAKE HALLIE.
  LUDINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4469 9093 4479 9177 4519 9235 4516 9158
      4517 9120 4527 9094 4526 9092 4519 9091
      4469 9091
TIME...MOT...LOC 1859Z 302DEG 24KT 4515 9084 4505 9116
          4496 9150 4497 9204

CLF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 3:56 AM CDTSpecial Weather StatementMPXDouglas, Todd64 min
Jul 30, 9:53 AM CDTSpecial Weather StatementMPXMille Lacs52 min
Jul 30, 10:32 AM CDTSpecial Weather StatementMPXChisago, Isanti, Kanabec58 min
Jul 30, 11:48 AM CDTSevere Thunderstorm WarningMPXStevens42 min
Jul 30, 1:07 PM CDTSpecial Weather StatementMPXLac qui Parle53 min
Jul 30, 6:06 PM CDTSevere Thunderstorm WarningMPXTodd54 min
Jul 30, 6:54 PM CDTSevere Thunderstorm WarningMPXTodd51 min
Jul 30, 6:58 PM CDTSevere Thunderstorm WarningMPXMille Lacs, Morrison62 min
Jul 30, 11:24 AM CDTSpecial Weather StatementMPXBarron, Polk66 min
Jul 30, 12:14 PM CDTSpecial Weather StatementMPXBarron, Polk76 min
Jul 30, 12:48 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Polk, Rusk, Saint Croix72 min
Jul 30, 1:15 PM CDTAreal Flood AdvisoryMPXBarron, Chippewa, Dunn, Rusk3 hr
Jul 30, 2:04 PM CDTSevere Thunderstorm WarningMPXDunn, Saint Croix41 min

Nearby

Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.